# SDR HEEA065367

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cap Seal
- Part number: 206362002103
- Condition: Leaking
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP AND ADAPTER LEAKS.
